# SDR AALA202504138417

- Difficulty date: April 10, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 72,901 hours, 30,533 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111101E
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10A WINDOW SHADE IS STUCK. MAINTENANCE REPLACED WINDOW SHADE AT ROW 10A ON THE OVERWING EMERGENCY EXIT DOOR PER AMM 25-23-46.
